Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from epilepsy, frequent attacks. Taking valproic acid. CT scan, EEG normal. Suggestions?

I am a 23 yr old girl suffering epilepsy . It started 6 years back in 2006 nov. in about starting 6 months i got 4 attacks at regular interval. then again after a long gap of almost 3 and half years on 30th nov 2010 i got the similar epileptic attack. then again after 1 year on 13th nov 2011. then again at regular intervals of 2-3 mnths in the year 2012. last attack i got on 15th jan 2013. i got EEG , CT scan etc all done. but my Dr told it came out to be normal. from past 6 years i am on regular medication of following two medicines twice a day: Valproic acid-300 mg Levetiracetam - 500mg please help. wat should i do as the medicines are not making any differences. looking forward for the reply. Thank You..
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response

thanks for query
first of all don`t worry epilepsy are curable .

there are many group of anti -epileptic medicines, currently you are prescribing medicines from two groups
if you do not have relief then you should report this to your treating physician .he increase dose of current prescribing drugs or may add third group as per him judgement.
never stop anti epileptic drugs just follow your doctor advise you definitively get benefited
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor